# SDR 148011142004

- Difficulty date: November 14, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N480QS
- Make and model: Gulstm GIV
- Aircraft serial: 1380
- Aircraft time: 5,059 hours, 2,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310211
- Part serial: 98337H4413
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHT ILLUMINATED FROM LOWER WINDSHIELD AREA ABOVE GLARESHIELD, PILOTS SIDE.
